Cinnarizine, a piperazine derivative, is a widely prescribed medication for the treatment of vestibular disorders and motion sickness. Cinnarizine has antihistaminic, antiserotoninergic, antidopaminergic, and calcium channel-blocking properties. We present the first report in the English literature of cinnarizine poisoning and toxicokinetics. A 30-month-old toddler ingested 225 mg of cinnarizine, 18 times the recommended dose for older children. Four hours later, she became jittery with a wide-based gait and vomited 3 times. She was examined by her family physician, who reported stupor and twitching in both hands. On admission to the hospital, 6 hours after the ingestion, she was stuporous and had 3 short, generalized tonic-clonic convulsions that were controlled with a single dose of midazolam. Full clinical recovery was seen 10 hours after ingestion. Serum cinnarizine levels were 7407, 2629, and 711 ng/mL on admission and at 4 and 12 hours thereafter, respectively, 26.9 times higher than the therapeutic levels in adults. Elimination rate constant, calculated by linear regression of the ln concentrations of the 3 data points, was 0.19. Half-life, calculated from the equation t1/2 = 0.693/kel, where kel is the elimination rate constant, was 3.65 hours. The manufacturing company revealed that their database contains 23 reports of cinnarizine overdose (adult and children), received between 1972 and 2004. Clinically, these cases reflect mainly symptoms of alterations in consciousness ranging from somnolence to stupor and coma, vomiting, extrapyramidal symptoms, and hypotonia. In a small number of young children, convulsions developed; recovery was uneventful in 4 cases and not reported in 1. The neurologic complication may be explained by the antihistaminic effect of cinnarizine because central nervous system depression and convulsions are known complications of antihistaminic overdose. It is hypothesized that cinnarizine-induced convulsions also are related to the antidopaminergic effect of the drug. Apart from the convulsions, no other adverse effects related to calcium channel-blocking properties, such as bradycardia or hemodynamic instability, were observed. Pediatric patients with cinnarizine overdose need to be observed in a health care facility for potential neurologic complications and be treated symptomatically. The delay to onset of clinical effect should be considered in the observation period.